MathSciNet Relay Station
MathSciNet bibliographic data
MR367538 (51 #3780) 41A65
Smith, Philip W. $H\sp{r,}\,\sp{\infty }(R)$- and $W\sp{r,\infty }(R)$-splines. Trans. Amer. Math. Soc. 192 (1974), 275–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement